# SDR REXA2020120700801

- Difficulty date: November 14, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670334013
- Condition: Cracked
- Location: Electrical Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL POWER RECEPTACLE SUPPORT STRUCTURE CRACKED.  REPLACED EXTERNAL AC POWER RECEPTICAL PROVISIONS BOX, IAW CRJ 900 AMM 24-40-03-000/400-801-A01 AND SRM 51-42-06.  OPERATIONS CHECK GOOD.
